# SDR AUS20011226

- Difficulty date: November 13, 2001
- Submitted: December 4, 2001
- Operation: General aviation
- Make and model: Beech B200C
- Engine: Pwa PT6A42
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nacelle
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(AUS) NEWLY INSTALLED ENGINE FAILED TO CORRECTLY CONTROL PROPELLER.
